English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A refinement of the complex convexity theorem via symplectic techniques

Krötz, B., & Otto, M. (2006). A refinement of the complex convexity theorem via symplectic techniques. Proceedings of the American Mathematical Society, 134(2), 549-558.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Krötz, Bernhard1, Author           
Otto, Michael, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 300949
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the American Mathematical Society
  Alternative Title : Proc. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 134 (2) Sequence Number: - Start / End Page: 549 - 558 Identifier: -